MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET
Catalog Number US1275A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: reports iv tubing came apart during case and there was bleeding to the floor.Anesthesiologist and circulator were not aware of the disconnection and a considerable amount of blood was lost to the patient when noticed.Physician ordered hgb.Patient remained stable and had no ill effects from the blood loss and was discharged from the facility.No patient injury.

Brand Name
IV ADMINISTRATION SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6133495
Report Number9614279-2016-00111
Device Sequence Number18888153
Product Code FMG
UDI-Device Identifier04046964187957
UDI-Public(01)04046964187957(17)180304(10)0061484706
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K022895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Catalogue NumberUS1275A
Device Lot Number0061484706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1